# SDR EVCA202207010001

- Difficulty date: June 30, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N399AE
- Make and model: Bell 206L-4
- Aircraft serial: 52490
- Aircraft time: 2,463 hours
- System (JASC): 2170 · Humidity Control System
- Part: Motor
- Part number: ES611421
- Condition: Overheated
- Location: Aft Evap Blowr
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: A

## Discrepancy

ELECTRICAL SMELL IN FRONT AND BACK CABIN AREA.   AIR CONDITIONER AFT EVAPORATOR BLOWER MOTOR OVERHEATING.
